Модели непрерывных каналов связи на основе стохастических дифференциальных уравнений / Д.Д. Кловский, В.Я. Конторович, С.М. Широков : Под ред. Д.Д. Кловского.
Material type:
Item type | Current library | Collection | Call number | Status | Notes | Barcode | |
---|---|---|---|---|---|---|---|
![]() |
Fundamental Scientific Library | General | PII/524575 (Browse shelf(Opens below)) | Available | 30 Days Loan | FL0182011 | |
![]() |
Fundamental Scientific Library | General | PII/525824 (Browse shelf(Opens below)) | Available | 30 Days Loan | FL0180112 |
Список лит. с. 234-241
There are no comments on this title.
Log in to your account to post a comment.